RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Pages 1249–1252 (Mi dan41054)  

This article is cited in 16 scientific papers (total in 16 papers)

MATHEMATICS

A method of constructing difference schemes with arbitrary order of approximation for partial differential equations

V. G. Grudnitskii, Yu. A. Prokhorchuk

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (505 kB)

Bibliographic databases:
UDC: 518:517.944/.947
Presented: А. А. Дородницын
Received: 25.02.1977

Citation: V. G. Grudnitskii, Yu. A. Prokhorchuk, “A method of constructing difference schemes with arbitrary order of approximation for partial differential equations”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1249–1252

Citation in format AMSBIB
\Bibitem{GruPro77}
\by V.~G.~Grudnitskii, Yu.~A.~Prokhorchuk
\paper A method of constructing difference schemes with arbitrary order of approximation for partial differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1249--1252
\mathnet{http://mi.mathnet.ru/dan41054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0474859}
\zmath{https://zbmath.org/?q=an:0376.65033}


Linking options:
  • http://mi.mathnet.ru/eng/dan41054
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Grudnitskii, V. N. Podobryaev, V. N. Rygalin, “Principal scheme and numerical simulation of flows in a gas-dynamical opening with large pressure drop”, U.S.S.R. Comput. Math. Math. Phys., 31:4 (1991), 57–66  mathnet  mathscinet  zmath  isi
    2. O. A. Azarova, V. E. Yanitskii, “Numerical analysis of the statistical characteristics of density fluctuations in a flow with a shock wave”, Comput. Math. Math. Phys., 38:10 (1998), 1680–1685  mathnet  mathscinet  zmath
    3. O. A. Azarova, “The numerical analysis of a turbulence-shock wave interaction in a compressible gas flow”, Comput. Math. Math. Phys., 44:3 (2004), 514–522  mathnet  mathscinet  zmath
    4. O. A. Azarova, V. G. Grudnitskii, Yu. F. Kolesnichenko, “Chislennoe issledovanie vozdeistviya tonkogo razrezhennogo kanala na sverkhzvukovoe obtekanie tel s klinovidnym vystupom”, Matem. modelirovanie, 17:10 (2005), 104–112  mathnet  zmath
    5. A. S. Kholodov, Ya. A. Kholodov, “Monotonicity criteria for difference schemes designed for hyperbolic equations”, Comput. Math. Math. Phys., 46:9 (2006), 1560–1588  mathnet  crossref  mathscinet  elib  elib
    6. O. A. Azarova, “Direct numerical simulation of one type of compressible turbulence interacting with a shock wave”, Comput. Math. Math. Phys., 47:11 (2007), 1856–1866  mathnet  crossref  mathscinet
    7. O. A. Azarova, Yu. F. Kolesnichenko, “Vozdeistvie tonkogo razrezhennogo kanala na sverkhzvukovoe obtekanie tsilindricheskogo tela s polostyu”, Matem. modelirovanie, 20:4 (2008), 27–39  mathnet  zmath
    8. O. A. Azarova, “A minimum-stencil difference scheme for computing two-dimensional axisymmetric gas flows: Examples of pulsating flows with instabilities”, Comput. Math. Math. Phys., 49:4 (2009), 710–728  mathnet  crossref  mathscinet  zmath  isi
    9. O. A. Azarova, “Simulation of stochastic pulsating flows with instabilities using minimum-stencil difference schemes”, Comput. Math. Math. Phys., 49:8 (2009), 1397–1414  mathnet  crossref  zmath  isi
    10. B. V. Rogov, M. N. Mikhailovskaya, “The monotonic bicompact schemes for a linear transfer equation”, Math. Models Comput. Simul., 4:1 (2012), 92–100  mathnet  crossref  mathscinet  elib
    11. M. N. Mikhailovskaya, B. V. Rogov, “The bicompact monotonic schemes for a multidimensional linear transport equation”, Math. Models Comput. Simul., 4:3 (2012), 355–362  mathnet  crossref  mathscinet
    12. B. V. Rogov, “High-order accurate monotone compact running scheme for multidimensional hyperbolic equations”, Comput. Math. Math. Phys., 53:2 (2013), 205–214  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. O. A. Azarova, “Complex conservative difference schemes for computing supersonic flows past simple aerodynamic forms”, Comput. Math. Math. Phys., 55:12 (2015), 2025–2049  mathnet  crossref  crossref  mathscinet  isi  elib
    14. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, “Compact grid-characteristic schemes of higher orders for 3D linear transport equation”, Math. Models Comput. Simul., 8:5 (2016), 577–584  mathnet  crossref  elib
    15. M. D. Bragin, B. V. Rogov, “Minimal dissipation hybrid bicompact schemes for hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 947–961  mathnet  crossref  crossref  isi  elib
    16. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:44
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020